| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of submission: 27-jul-2018.Device evaluation: the device has been returned and evaluated by product analysis on 25-jul-2018 with the following findings: it was confirmed during investigation, the pump was powered on and the display was found to be dim and discolored.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a display (dim/fading/colorspctrm w/moist) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.